Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 21, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Mar 1, 2011, 12:15 PM MST. It took effect at Mar 2, 2011, 8:00 AM MST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2011, 12:15 PM MST (19:15 UTC)
- In effect from
- Mar 2, 2011, 8:00 AM MST
- Expired
- Mar 2, 2011, 8:00 PM MST
- In force
- 12 hr
- Issued by
- NWS Midland/Odessa, TX
The text
As transmitted, in the capitals the NWS used until 2016.
523 WWUS84 KMAF 011915 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 115 PM CST TUE MAR 1 2011 ...A RED FLAG WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR 20 FOOT WINDS OF 20 MPH OR GREATER...MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT...AND VERY HIGH FIRE DANGER... .A SURFACE TROUGH OF LOW PRESSURE WILL DEEPEN ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO WEDNESDAY...AND WILL BRING ABOVE NORMAL TEMPERATURES TO THE REGION WEDNESDAY AFTERNOON. THE VERY WARM TEMPERATURES...WHEN COMBINED WITH A VERY DRY AIRMASS...WILL RESULT IN AFTERNOON RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS OVER MOST LOCATIONS. SOUTHWESTERLY WINDS WILL INCREASE ACROSS THE GUADALUPE MOUNTAINS WEDNESDAY AFTERNOON...WITH 20 FOOT WIND SPEEDS LIKELY RANGING FROM 20-25 MPH...WITH A FEW GUSTS APPROACHING 40 MPH. A RED FLAG WARNING HAS BEEN ISSUED FOR THE GUADALUPE MOUNTAINS WEDNESDAY. NMZ114-TXZ258-020715- /O.UPG.KMAF.FW.A.0016.110302T1500Z-110303T0300Z/ /O.NEW.KMAF.FW.W.0021.110302T1500Z-110303T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 1215 PM MST TUE MAR 1 2011 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 8 PM MST WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR GUADALUPE MOUNTAINS... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN NEW MEXICO...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ. IN TEXAS...GUADALUPE MOUNTAINS. * TIMING: WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WIND: SOUTHWEST 20 TO 25 MPH...WITH GUSTS OF 35 TO 40 MPH. * HUMIDITY: 5 TO 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
2 follow-up statements
013 WWUS84 KMAF 021054 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 454 AM CST WED MAR 2 2011 ...A RED FLAG WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS THIS MORNING THROUGH THIS EVENING FOR 20 FOOT WINDS OF 20 MPH OR GREATER...MINIMUM RH/S OF 15 PERCENT OR LESS AND VERY HIGH FIRE DANGER... ...A FIRE WEATHER WATCH IS IN EFFECT FOR THE GUADALUPE MOUNTAINS THURSDAY AFTERNOON AND EVENING FOR 20 FOOT WINDS OF 20 MPH OR GREATER...MINIMUM RH/S OF 15 PERCENT OR LESS AND VERY HIGH FIRE DANGER... ...A FIRE WEATHER WATCH IS IN EFFECT FOR THE GUADALUPE AND DAVIS MOUNTAINS FRIDAY MORNING THROUGH FRIDAY EVENING FOR 20 FOOT WINDS OF 20 MPH OR GREATER...MINIMUM RH/S OF 15 PERCENT OR LESS AND VERY HIGH FIRE DANGER... .A VERY DRY AIRMASS WILL REMAIN OVER THE REGION THROUGH THE REST OF THE WEEK. ABOVE NORMAL TEMPERATURES WILL RESULT IN MINIMUM AFTERNOON RH'S DROPPING INTO THE SINGLE DIGITS TODAY...AND THE SINGLE DIGITS AND TEENS THURSDAY AND FRIDAY. SOUTHWESTERLY WINDS WILL INCREASE TO 20-25 MPH ACROSS THE GUADALUPE MOUNTAINS TODAY...THEN AGAIN THURSDAY. THESE WINDS WILL ALSO INCREASE IN THE DAVIS MOUNTAINS FRIDAY. THIS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS IN THE GUADALUPE MOUNTAINS TODAY AND THURSDAY...AND BOTH THE GUADALUPE AND DAVIS MOUNTAINS FRIDAY. NMZ114-TXZ258-030300- /O.NEW.KMAF.FW.A.0017.110303T1800Z-110304T0300Z/ /O.NEW.KMAF.FW.A.0018.110304T1500Z-110305T0300Z/ /O.CON.KMAF.FW.W.0021.110302T1500Z-110303T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 354 AM MST WED MAR 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING AND FRIDAY MORNING THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... * AFFECTED AREA: IN NEW MEXICO...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ. IN TEXAS...GUADALUPE MOUNTAINS. * TIMING: A WARNING THIS MORNING THROUGH THIS EVENING. A WATCH THURSDAY AND FRIDAY FROM THE MORNING THROUGH THE EVENING. * WIND: SOUTHWEST 20 TO 25 MPH...WITH GUSTS OF 35 TO 40 MPH. * HUMIDITY: 5 TO 10% TODAY. 10-15% THURSDAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES. && $$ TXZ074-030300- /O.NEW.KMAF.FW.A.0018.110304T1500Z-110305T0300Z/ DAVIS/APACHE MOUNTAINS AREA- 454 AM CST WED MAR 2 2011 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE DAVIS MOUNTAINS... * AFFECTED AREA: IN TEXAS...DAVIS/APACHE MOUNTAINS AREA. * TIMING: FRIDAY MORNING THROUGH FRIDAY EVENING. * WIND: WEST 20-25 MPH...WITH GUSTS OF 35 TO 40 MPH. * HUMIDITY: 10-15%. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
527 WWUS84 KMAF 022031 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 231 PM CST WED MAR 2 2011 ...A RED FLAG WARNING REMAINS IN EFFECT FOR THE GUADALUPE MOUNTAINS UNTIL 8 PM MST THIS EVENING FOR 20 FOOT WINDS OF 20 MPH OR GREATER...MINIMUM RH/S OF 15 PERCENT OR LESS AND VERY HIGH FIRE DANGER... ...A FIRE WEATHER WATCH IS IN EFFECT FOR THE GUADALUPE MOUNTAINS THURSDAY AFTERNOON AND EVENING FOR 20 FOOT WINDS OF 20 MPH OR GREATER...MINIMUM RH/S OF 15 PERCENT OR LESS AND VERY HIGH FIRE DANGER... ...A FIRE WEATHER WATCH IS IN EFFECT FOR THE GUADALUPE AND DAVIS MOUNTAINS AND THE VAN HORN AND HIGHWAY 54 CORRIDOR FRIDAY MORNING THROUGH FRIDAY EVENING FOR 20 FOOT WINDS OF 20 MPH OR GREATER... MINIMUM RH/S OF 15 PERCENT OR LESS AND VERY HIGH FIRE DANGER... .A VERY DRY AIRMASS WILL REMAIN OVER THE REGION THROUGH THE REST OF THE WEEK. ABOVE NORMAL TEMPERATURES WILL RESULT IN MINIMUM AFTERNOON RH'S DROPPING INTO THE SINGLE DIGITS TODAY...AND THE SINGLE DIGITS AND TEENS THURSDAY AND FRIDAY. SOUTHWESTERLY WINDS OF 20 TO 25 MPH WILL CONTINUE ACROSS THE GUADALUPE MOUNTAINS TODAY... THEN AGAIN THURSDAY. THESE WINDS WILL ALSO INCREASE IN THE DAVIS MOUNTAINS AND VAN HORN AND HIGHWAY 54 CORRIDOR ON FRIDAY. THIS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS IN THE GUADALUPE MOUNTAINS TODAY AND THURSDAY...AND BOTH THE GUADALUPE AND DAVIS MOUNTAINS AS WELL AS THE VAN HORN AND HIGHWAY 54 CORRIDOR FRIDAY. NMZ114-TXZ258-031215- /O.CON.KMAF.FW.W.0021.000000T0000Z-110303T0300Z/ /O.CON.KMAF.FW.A.0017.110303T1800Z-110304T0300Z/ /O.CON.KMAF.FW.A.0018.110304T1500Z-110305T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 131 PM MST WED MAR 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... * AFFECTED AREA: IN NEW MEXICO...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ. IN TEXAS...GUADALUPE MOUNTAINS. * TIMING: A WARNING UNTIL 8 PM MST THIS EVENING. A WATCH THURSDAY AND FRIDAY FROM THE MORNING THROUGH THE EVENING. * WIND: SOUTHWEST 20 TO 25 MPH...WITH GUSTS OF 35 TO 40 MPH. * HUMIDITY: 5 TO 10% TODAY. 10 TO 15% THURSDAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES. && $$ TXZ057-031215- /O.EXA.KMAF.FW.A.0018.110304T1500Z-110305T0300Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- 231 PM CST WED MAR 2 2011 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE VAN HORN AND HIGHWAY 54 CORRIDOR... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * AFFECTED AREA: IN TEXAS...VAN HORN AND HIGHWAY 54 CORRIDOR. * TIMING: A WATCH FRIDAY FROM THE MORNING THROUGH THE EVENING. * WIND: SOUTHWEST 20 TO 25 MPH...WITH GUSTS OF 35 TO 40 MPH. * HUMIDITY: NEAR 10%. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES. && $$ TXZ074-031215- /O.CON.KMAF.FW.A.0018.110304T1500Z-110305T0300Z/ DAVIS/APACHE MOUNTAINS AREA- 231 PM CST WED MAR 2 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE DAVIS AND APACHE MOUNTAINS... * AFFECTED AREA: IN TEXAS...DAVIS/APACHE MOUNTAINS AREA. * TIMING: FRIDAY MORNING THROUGH FRIDAY EVENING. * WIND: WEST 20 TO 25 MPH...WITH GUSTS OF 35 MPH. * HUMIDITY: NEAR 10%. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Mar 1, 10:35 AM MST, 1 hour 40 minutes earlier.
Area forecast discussion, Mar 1, 10:35 AM MST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1135 AM CST TUE MAR 1 2011
.DISCUSSION...
SEE BELOW
&&
.AVIATION...
VFR CONDITIONS WILL CONTINUE THROUGH THE TAF PERIOD. HIGH CLOUDS
CAN BE EXPECTED STARTING THIS AFTERNOON AND CONTINUING THROUGH
WEDNESDAY. WINDS WILL GENERALLY BE LIGHT AND SOUTHERLY FOR THE
NEXT 24 HOURS. A FEW GUST OF AROUND 15 KNOTS ARE POSSIBLE AT MAF
AND HOB.
&&
PREV DISCUSSION... /ISSUED 357 AM CST TUE MAR 1 2011/
DISCUSSION...
NEARLY ZONAL FLOW ALOFT WILL PREVAIL ACROSS THE CONUS THROUGH THE
WEEK BEFORE A SHORTWAVE TROUGH EJECTS EASTWARD OVER THE SOUTHERN
ROCKIES LATE THIS WEEK. ABOVE NORMAL TEMPERATURES AND DRY
CONDITIONS WILL BE THE RULE WITH FIRE WEATHER THE PRIMARY CONCERN.
TEMPERATURES ARE NOT FORECAST TO HIT RECORD LEVELS...BUT READINGS
MAY BE CLOSE WEDNESDAY THROUGH FRIDAY IF FORECAST HIGHS ARE RAISED
ANY FURTHER. RAIN CHANCES WILL BE NIL THROUGH THE WEEK. THE ABOVE
MENTIONED SHORTWAVE TROUGH WILL AMPLIFY OVER THE SOUTHERN U.S.
PLAINS AND SEND A COLD FRONT INTO THE AREA IN IT'S WAKE. A FEW
SHOWERS COULD BE SQUEEZED OUT OVER PORTIONS OF THE NORTHERN PERMIAN
BASIN AND WESTERN LOW ROLLING PLAINS FRIDAY NIGHT AS THE FRONT MOVES
INTO THE AREA...AND IF THE UA TROUGH AMPLIFIES ENOUGH...BUT WILL
KEEP THE FORECAST DRY FOR NOW DUE TO THE PERSISTENT DRY WESTERLY
FLOW ALOFT KEEPING ANY APPRECIABLE MOISTURE OUT OF THE REGION.
SLIGHTLY BELOW NORMAL TEMPERATURES SATURDAY WILL WARM BACK ABOVE
NORMAL SUNDAY AS A LEE SURFACE TROUGH DEVELOPS AHEAD OF ANOTHER
AMPLIFYING SHORTWAVE TROUGH MOVING OUT OF THE ROCKIES. AT LEAST
TEMPERATURES OVER THE WESTERN HALF OR SO OF THE REGION WILL WARM
ABOVE NORMAL SUNDAY AS THE SURFACE RIDGE MAY CLING TO THE EASTERN
HALF AND KEEP TEMPERATURES ONLY NEAR TO SLIGHTLY ABOVE NORMAL. BY
NEXT MONDAY...A BROAD UA TROUGH WILL TAKE SHAPE OVER THE FOUR
CORNERS AND HEAD TOWARD THE REGION. WELL ABOVE NORMAL TEMPERATURES
COULD COMBINE WITH WINDY CONDITIONS TO MAKE FOR A CRITICAL FIRE
WEATHER DAY MONDAY...IF NOT BOTH MONDAY AND TUESDAY AS THE UPPER
SYSTEM PASSES BY JUST TO THE NORTH OF THE REGION TUESDAY. LATER
SHIFTS WILL DEFINITELY HAVE TO REFINE THE TIMING/THREATS OF THIS
SYSTEM SINCE FUELS REMAIN DRY AND NO RAINFALL RELIEF IS IN THE
FORESEEABLE FUTURE. ANOTHER COLD FRONT WILL PUSH SOUTH THROUGH THE
AREA IN THE WAKE OF THIS UA TROUGH TOO. SOME OF THE DATA INDICATES
A GLANCING BLOW BY THE COLDER AIR...OTHERS INDICATE QUITE THE COOL
DOWN. SEVERAL MORE ITERATIONS OF MODEL DATA WILL BE PERUSED BEFORE
ANY FEASIBLE ANSWERS ARE FORTHCOMING.
FIRE WEATHER...
A SURFACE TROUGH OF LOW PRESSURE WILL DEVELOP ACROSS EASTERN NEW
MEXICO THIS AFTERNOON...BRINGING A RETURN TO ABOVE NORMAL
TEMPERATURES AND WIDESPREAD RH VALUES BELOW 15 PCT ACROSS THE
REGION. SOUTH TO SOUTHWEST 20 FT WINDS SHOULD REMAIN 15 MPH OR LESS
ACROSS MOST LOCATIONS THIS AFTERNOON. HOWEVER...SOUTHWESTERLY 20
FOOT WINDS MAY APPROACH 20 MPH SUSTAINED...WITH A FEW GUSTS OVER 30
MPH IN THE GUADALUPE MOUNTAINS THIS AFTERNOON...WHICH WILL BRING A
PERIOD OF NEAR CRITICAL FIRE WEATHER CONDITIONS THERE TODAY.
RECOVERY TONIGHT WILL GENERALLY BE POOR ALONG AND WEST OF THE PECOS
RIVER TONIGHT...WITH FAIR OR GOOD RECOVERY ELSEWHERE.
THE SURFACE TROUGH OF LOW PRESSURE WILL CONTINUE TO DEEPEN ACROSS
WEST TEXAS AND SOUTHEASTERN NEW MEXICO WEDNESDAY. LOW LEVEL THERMAL
RIDGING ALONG THIS FEATURE WILL ALLOW TEMPERATURES TO WARM INTO THE
80S ACROSS MOST OF THE REGION WEDNESDAY AFTERNOON...WELL ABOVE
SEASONAL NORMS FOR THIS TIME OF YEAR. THE VERY WARM TEMPERATURES AND
LOW DEWPOINTS WILL CAUSE RH VALUES TO DROP INTO THE SINGLE DIGITS
ACROSS ALL BUT THE EASTERN PERMIAN BASIN AND LOWER TRANS PECOS
REGION WEDNESDAY AFTERNOON. 20 FOOT WIND SPEEDS WILL GENERALLY
REMAIN BELOW 15 MPH ACROSS MOST LOCATIONS WEDNESDAY. HOWEVER...
WIND SPEEDS WILL LIKELY INCREASE TO 20-30 MPH...WITH A FEW GUSTS
35-40 MPH IN THE GUADALUPE MOUNTAINS WEDNESDAY AFTERNOON. THESE
SPEEDS WHEN COMBINED WITH AFTERNOON SINGLE DIGIT RH AND VERY HIGH TO
EXTREME FIRE DANGER SUPPORT THE ISSUANCE OF A FIRE WEATHER WATCH
THERE WEDNESDAY. FIRE WEATHER CONCERNS WILL REMAIN INTACT THROUGH
THE END OF THE WEEK...AS MUCH ABOVE NORMAL TEMPERATURES...VERY DRY
AIR...AND ELEVATED WIND SPEEDS PERSIST ALONG THE SURFACE TROUGH.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ.
TX...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
&&
76Hazardous weather outlook, Mar 1, 11:45 AM MST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1245 PM CST TUE MAR 1 2011 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-021845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 1245 PM CST TUE MAR 1 2011 /1145 AM MST TUE MAR 1 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ABOVE NORMAL TEMPERATURES...LOW RELATIVE HUMIDITY...AND BREEZY SOUTHWESTERLY WINDS WILL KEEP FIRE DANGER ELEVATED ACROSS THE GUADALUPE MOUNTAINS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ABOVE NORMAL TEMPERATURES...VERY LOW RELATIVE HUMIDITY AND INCREASED SOUTHWESTERLY WINDS MAY CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD ACROSS THE GUADALUPE MOUNTAINS WEDNESDAY AND THURSDAY. A RED FLAG WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. THE POTENTIAL EXISTS FOR MORE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 3:43 AM MST | Fire Weather Watch | MAF | 9 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.